# SDR SWAA2014093032434

- Difficulty date: September 24, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 27,210 hours, 12,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 787 TO 775 RBL 22.  REPAIRED SUPPORT IAW SRM & DWG.
